Show simple item record

dc.contributor.authorChapman, S. Jonathanen_US
dc.contributor.authorErban, Radeken_US
dc.contributor.authorIsaacson, Samuel A.en_US
dc.date.accessioned2018-03-29T19:27:00Z
dc.date.available2018-03-29T19:27:00Z
dc.date.issued2016-01-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000371228400016&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e74115fe3da270499c3d65c9b17d654
dc.identifier.citationS Jonathan Chapman, Radek Erban, Samuel A Isaacson. 2016. "Reactive boundary conditions as limits of interaction potentials for Brownian and Langevin dynamics." SIAM JOURNAL ON APPLIED MATHEMATICS, Volume 76, Issue 1, pp. 368 - 390 (23).
dc.identifier.issn0036-1399
dc.identifier.issn1095-712X
dc.identifier.urihttps://hdl.handle.net/2144/27900
dc.description.sponsorshipThe second author's research leading to these results has received funding from the European Research Council under the European Community's Seventh Framework Programme (FP7/2007-2013)/ERC grant agreement no 239870. The second author would like to thank the Royal Society for a University Research Fellowship and the Leverhulme Trust for a Philip Leverhulme Prize. This prize money was used to support research visits of the third author in Oxford. (239870 - European Research Council; Royal Society for a University Research Fellowship)en_US
dc.format.extentp. 368 - 390en_US
dc.languageEnglish
dc.publisherSIAM PUBLICATIONSen_US
dc.relation.ispartofSIAM JOURNAL ON APPLIED MATHEMATICS
dc.rights© 2016 Society for Industrial and Applied Mathematics (SIAM). Published by SIAM under the terms of the Creative Commons Attribution 4.0 license.en_US
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/
dc.subjectScience & technologyen_US
dc.subjectPhysical sciencesen_US
dc.subjectMathematics, applieden_US
dc.subjectMathematicsen_US
dc.subjectReactive boundary conditionsen_US
dc.subjectBrownian dynamicsen_US
dc.subjectLangevin dynamicsen_US
dc.subjectApplied mathematicsen_US
dc.titleReactive boundary conditions as limits of interaction potentials for Brownian and Langevin dynamicsen_US
dc.typeArticleen_US
dc.identifier.doi10.1137/15M1030662
pubs.elements-sourceweb-of-scienceen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-7543-8619 (Isaacson, Samuel A)


This item appears in the following Collection(s)

Show simple item record

© 2016 Society for Industrial and Applied Mathematics (SIAM). Published by SIAM under the terms of the Creative Commons Attribution 4.0 license.
Except where otherwise noted, this item's license is described as © 2016 Society for Industrial and Applied Mathematics (SIAM). Published by SIAM under the terms of the Creative Commons Attribution 4.0 license.